DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4116

Title: Generalized Hermite polynomials in superspace as eigenfunctions of the supersymmetric rational CMS model
Authors: Desrosiers, P.
Lapointe, L.
Mathieu, P.
Issue Date: 2003
Publisher: Elsevier B.V.
Citation: Nuclear Physics B 674 (3): 615-633
Abstract: We present an algebraic construction of the orthogonal eigenfunctions of the supersymmetric extension of the rational Calogero–Moser–Sutherland model with harmonic confinement. These eigenfunctions are the superspace extension of the generalized Hermite (or Hi-Jack) polynomials. The conserved quantities of the rational supersymmetric model are related to their trigonometric relatives through a similarity transformation. This leads to a simple expression between the corresponding eigenfunctions: the generalized Hermite superpolynomials are written as a differential operator acting on the corresponding Jack superpolynomials. As an aside, the maximal superintegrability of the supersymmetric rational Calogero–Moser–Sutherland model is demonstrated.
Description: Lapoint, L. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4116
ISSN: 0550-3213
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback